MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that two v-go 40 devices fell off while the patient was sleeping.The patient reported that the needle poked him.It was reported that the devices were available for return to the manufacturer for evaluation.However, to date, have not been received.
 
Additional Manufacturer Narrative
Adverse event (ae) assessment: the ae assessor was unsuccessful in contacting the patient.Information is limited to the initial call.The patient was poked from the exposed needle when the device fell off.No blood sugar readings were shared at a result of the device falling off.No medical follow up is reported from being poked by the exposed needle or the device falling off.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key20311652
Report Number1226572-2024-00057
Device Sequence Number8883758
Product Code LZG
UDI-Device Identifier40385609400016
UDI-Public(01)40385609400016(17)260523(10)FG423112
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/23/2026
Device Model NumberV-GO 40
Device Lot NumberFG423112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale